# SDR AALA201711099001

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON SEAT 8C WAS  MISSING THE LENS.  REPLACED THE EMERGENCY LIGHT ASSEMBLY AT SEAT 8C.   OPS CHECKED GOOD IAW AMM.
